# SDR GAIA0032

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9921594501
- Condition: Misdrilled
- Location: Bs 439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SEVERAL MISDRILLED HOLES BY THE AFT LOWER CORNER OF THE MAIN CARGO DOOR AT STATION 439.  THE FRAME WEB AND SPLICE PLATE WERE REPLACED IAW KITTY HAWK EA'S D9-53-081 AND D9-53-082 THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
